# SDR F3LA2012121300818

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 303 hours, 14,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 038303
- Condition: Inoperative
- Location: Emergency Lights
- Component: Epsu
- Component part number: 32145410
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU BATTERY 10WL FAILED TEST, HEAVY SERVICE. R & R BATTERY FOR 10WL EPSU. OPS CHECK OK, REF AMM 33-51 -38-000-002A AND 33-51-38-400-002A.
